Two theorems on regularly r-closed fields.
Journal für die reine und angewandte Mathematik, Tome 347 (1984), pp. 154-167
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1984__347_152601,
author = {Yu.L. Ershov},
title = {Two theorems on regularly r-closed fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {154--167},
year = {1984},
volume = {347},
zbl = {0514.12022},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__347_152601/}
}
Yu.L. Ershov. Two theorems on regularly r-closed fields.. Journal für die reine und angewandte Mathematik, Tome 347 (1984), pp. 154-167. http://geodesic.mathdoc.fr/item/JRAM_1984__347_152601/